Works matching DE "STOCHASTIC matrices"
Results: 406
Dynamic principal projection for cost-sensitive online multi-label classification.
- Published in:
- Machine Learning, 2019, v. 108, n. 8/9, p. 1193, doi. 10.1007/s10994-018-5773-6
- By:
- Publication type:
- Article
Bond-based global and local (bond, group and bond-type) quadratic indices and their applications to computer-aided molecular design. 1. QSPR studies of diverse sets of organic chemicals.
- Published in:
- Journal of Computer-Aided Molecular Design, 2006, v. 20, n. 10/11, p. 685, doi. 10.1007/s10822-006-9089-4
- By:
- Publication type:
- Article
A Riemannian inexact Newton‐CG method for stochastic inverse singular value problems.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 1, p. 1, doi. 10.1002/nla.2336
- By:
- Publication type:
- Article
A Riemannian variant of the Fletcher–Reeves conjugate gradient method for stochastic inverse eigenvalue problems with partial eigendata.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 2, p. N.PAG, doi. 10.1002/nla.2221
- By:
- Publication type:
- Article
Restricted additive Schwarz methods for Markov chains.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 6, p. 1011, doi. 10.1002/nla.821
- By:
- Publication type:
- Article
Necessary and sufficient local convergence condition of one class of iterative aggregation–disaggregation methods.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 4, p. 339, doi. 10.1002/nla.569
- By:
- Publication type:
- Article
On the stability of the computation of the stationary probabilities of Markov chains using Perron complements.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 7, p. 603, doi. 10.1002/nla.339
- By:
- Publication type:
- Article
Combinatorial and Spectral Properties of Semigroups of Stochastic Matrices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 6, p. 730, doi. 10.1007/s10958-016-2936-5
- By:
- Publication type:
- Article
TWO-SIDED SGUT-MAJORIZATION AND ITS LINEAR PRESERVERS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 339, doi. 10.22103/jmmr.2022.19692.1277
- By:
- Publication type:
- Article
A NOTE ON MULTIVARIATE MAJORIZATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2022, v. 11, n. 2, p. 119, doi. 10.22103/jmmrc.2022.19004.1204
- By:
- Publication type:
- Article
Averaging Principles for a Diffusion-Scaled, Heavy-Traffic Polling Station with K Job Classes.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 3, p. 669, doi. 10.1287/moor.1100.0460
- By:
- Publication type:
- Article
SOLVING SLP RECOURSE PROBLEMS WITH ARBITRARY MULTIVARIATE DISTRIBUTIONS--THE DEPENDENT CASE.
- Published in:
- Mathematics of Operations Research, 1988, v. 13, n. 3, p. 377, doi. 10.1287/moor.13.3.377
- By:
- Publication type:
- Article
Differential Analysis on Microbial Community Structure in Different River Inlets of Chaohu Lake.
- Published in:
- Environmental Science & Technology (10036504), 2024, v. 47, n. 3, p. 19, doi. 10.19672/j.cnki.1003-6504.2464.23.338
- By:
- Publication type:
- Article
Environmental Function Evaluation and Preparation of Green Decorative Materials in Indoor Design.
- Published in:
- Annales de Chimie Science des Matériaux, 2021, v. 45, n. 5, p. 423, doi. 10.18280/acsm.450509
- By:
- Publication type:
- Article
THE STRUCTURE OF THE FIXED POINT SET OF QUADRATIC OPERATORS ON THE SIMPLEX.
- Published in:
- Fixed Point Theory, 2018, v. 19, n. 1, p. 383, doi. 10.24193/fpt-ro.2018.1.30
- By:
- Publication type:
- Article
On the Ergodicity of Slow-Varying Nonstationary Markov Chains.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 4, p. 724, doi. 10.1080/07362990802128313
- By:
- Publication type:
- Article
Assessing the Impact of Head Starts in the Performance of One-Sided Markov-Type Control Schemes.
- Published in:
- Sequential Analysis, 2006, v. 25, n. 4, p. 405, doi. 10.1080/07474940600934847
- By:
- Publication type:
- Article
Explosion time for some Laplace transforms of the Wishart process.
- Published in:
- Stochastic Models, 2019, v. 35, n. 1, p. 89, doi. 10.1080/15326349.2019.1578237
- By:
- Publication type:
- Article
Statistical Testing of Chargaff's Second Parity Rule in Bacterial Genome Sequences.
- Published in:
- Stochastic Models, 2011, v. 27, n. 2, p. 272, doi. 10.1080/15326349.2011.567931
- By:
- Publication type:
- Article
A RELIABILITY FORMULA FOR CONSECUTIVE r-of-s-of-n: F SYSTEMS.
- Published in:
- Stochastic Models, 2002, v. 18, n. 4, p. 597, doi. 10.1081/STM-120016447
- By:
- Publication type:
- Article
Multiple-Criteria Decision-Making Attributes Approach for Carbon-Reduction Construction in Small Islands.
- Published in:
- Journal of Coastal Research, 2022, v. 38, n. 2, p. 310, doi. 10.2112/JCOASTRES-D-21-00087.1
- By:
- Publication type:
- Article
Mean–variance efficient portfolios with many assets: 50% short.
- Published in:
- Quantitative Finance, 2011, v. 11, n. 10, p. 1461, doi. 10.1080/14697688.2010.514282
- By:
- Publication type:
- Article
Causal inference via string diagram surgery: A diagrammatic approach to interventions and counterfactuals.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 5, p. 553, doi. 10.1017/S096012952100027X
- By:
- Publication type:
- Article
Land‐use alters the form of larval density dependence to increase extinction risk in a grassland amphibian.
- Published in:
- Animal Conservation, 2022, v. 25, n. 6, p. 771, doi. 10.1111/acv.12782
- By:
- Publication type:
- Article
Bi-Continuous semigroups for flows on infinite networks.
- Published in:
- Networks & Heterogeneous Media, 2021, v. 16, n. 4, p. 553, doi. 10.3934/nhm.2021017
- By:
- Publication type:
- Article
AGGLOMERATION COST AND THE QUADRATIC ASSIGNMENT PROBLEM.
- Published in:
- Econometrica, 1966, v. 34, n. 1, p. 228, doi. 10.2307/1909868
- By:
- Publication type:
- Article
Stochastic growth reduces population fluctuations in Daphnia-algal systems.
- Published in:
- Ecology, 2011, v. 92, n. 2, p. 362, doi. 10.1890/09-2346.1
- By:
- Publication type:
- Article
Perturbation-Based Stochastic Meshless Method for Buckling Analysis of Plates.
- Published in:
- International Journal of Computational Methods, 2021, v. 18, n. 10, p. 1, doi. 10.1142/S0219876221500444
- By:
- Publication type:
- Article
On reliability analysis of a load-sharing k-out-of-n: G system with interacting Markov subsystems.
- Published in:
- International Journal of Production Research, 2022, v. 60, n. 7, p. 2331, doi. 10.1080/00207543.2021.1887532
- By:
- Publication type:
- Article
Profit-oriented distributionally robust chance constrained flowshop scheduling considering credit risk.
- Published in:
- International Journal of Production Research, 2020, v. 58, n. 8, p. 2527, doi. 10.1080/00207543.2020.1711982
- By:
- Publication type:
- Article
Service-oriented robust parallel machine scheduling.
- Published in:
- International Journal of Production Research, 2019, v. 57, n. 12, p. 3814, doi. 10.1080/00207543.2018.1497311
- By:
- Publication type:
- Article
A CLASS OF SHANNON-MCMILLAN THEOREMS FOR NONHOMOGENEOUS MARKOV CHAINS FIELD INDEXED BY A HOMOGENEOUS TREE.
- Published in:
- New Zealand Journal of Mathematics, 2011, v. 41, p. 45
- By:
- Publication type:
- Article
G<sup>+</sup> METHOD IN ACTION: NEW CLASSES OF NONNEGATIVE MATRICES, WITH RESULTS.
- Published in:
- ROMAI Journal, 2024, v. 20, n. 1, p. 99
- By:
- Publication type:
- Article
Generalized Competition Indices of Primitive θ- Graphs.
- Published in:
- Journal of Donghua University (English Edition), 2017, v. 34, n. 3, p. 424
- By:
- Publication type:
- Article
A computerized hybrid Bayesian-based approach for modelling the deterioration of concrete bridge decks.
- Published in:
- Structure & Infrastructure Engineering: Maintenance, Management, Life-Cycle Design & Performance, 2019, v. 15, n. 9, p. 1178, doi. 10.1080/15732479.2019.1619782
- By:
- Publication type:
- Article
STRUCTURED SINGULAR VALUES OF SOME GENERALISED STOCHASTIC MATRICES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 105, n. 1, p. 58, doi. 10.1017/S0004972721000526
- By:
- Publication type:
- Article
Characteristics and prediction of agricultural ecological efficiency for coordination between economy and environment.
- Published in:
- PLoS ONE, 2024, v. 19, n. 5, p. 1, doi. 10.1371/journal.pone.0302971
- By:
- Publication type:
- Article
Assessment of land use change of ecological green wedge and cooling island effect: A case study of Wuhan, China.
- Published in:
- Chinese Journal of Applied Ecology / Yingyong Shengtai Xuebao, 2024, v. 35, n. 2, p. 480, doi. 10.13287/j.1001-9332.202402.019
- By:
- Publication type:
- Article
Correction: Spatial Markov matrices for measuring the spatial dependencies of an epidemiological spread: case Covid'19 Madagascar.
- Published in:
- 2024
- By:
- Publication type:
- Correction Notice
Spatial Markov matrices for measuring the spatial dependencies of an epidemiological spread : case Covid'19 Madagascar.
- Published in:
- BMC Public Health, 2024, v. 24, n. 1, p. 1, doi. 10.1186/s12889-024-19654-9
- By:
- Publication type:
- Article
A model of immiscibility in (SiO 2 ) 1 - x (Na 2 O) x glass based on spinodal decomposition.
- Published in:
- Philosophical Magazine, 2004, v. 84, n. 6, p. 565, doi. 10.1080/14786430310001624875
- By:
- Publication type:
- Article
A stochastic operational matrix method for numerical solutions of mixed stochastic Volterra–Fredholm integral equations.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2020, v. 18, n. 2, p. N.PAG, doi. 10.1142/S0219691320500058
- By:
- Publication type:
- Article
Stochastic operational matrix of Chebyshev wavelets for solving multi-dimensional stochastic Itô–Volterra integral equations.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2019, v. 17, n. 3, p. N.PAG, doi. 10.1142/S0219691319500073
- By:
- Publication type:
- Article
Application of the method of conditional moments to investigating the deformation properties of orthotropic composites with fiber microdamages.
- Published in:
- Mechanics of Composite Materials, 2009, v. 45, n. 1, p. 11, doi. 10.1007/s11029-009-9062-0
- By:
- Publication type:
- Article
p-adic boundary laws and Markov chains on trees.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 10, p. 2725, doi. 10.1007/s11005-020-01316-7
- By:
- Publication type:
- Article
Criteria for cavitation of rubber particles: Influence of plastic yielding in the matrix.
- Published in:
- International Journal of Fracture, 2003, v. 122, n. 3/4, p. 161
- By:
- Publication type:
- Article
3d Finite Element Modeling of Fiber-Matrix Instabilities in Compression.
- Published in:
- International Journal of Fracture, 2003, v. 122, n. 3/4, p. L125, doi. 10.1023/B:FRAC.0000005804.83692.a2
- By:
- Publication type:
- Article
Iterative Multiplicative Filters for Data Labeling.
- Published in:
- International Journal of Computer Vision, 2017, v. 123, n. 3, p. 435, doi. 10.1007/s11263-017-0995-9
- By:
- Publication type:
- Article
COAP 2020 best paper prize.
- Published in:
- Computational Optimization & Applications, 2021, v. 80, n. 3, p. 681, doi. 10.1007/s10589-021-00327-x
- Publication type:
- Article
Spectral Analysis of Transition Operators, Automata Groups and Translation in BBS.
- Published in:
- Communications in Mathematical Physics, 2017, v. 350, n. 1, p. 205, doi. 10.1007/s00220-016-2702-z
- By:
- Publication type:
- Article